Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Smoked weed,feeling dizzy, cannot concentrate. What should i do?

Hello, I have smoked a weed 3 days ago which was quite strong compared to other ones,I was high then felt asleep but since then,i feel dizzy and feel like the world is moving so slow,i have tried to take vitamins ,and good foods however it is the same,i fell like it will never disappear,I cant concentrate myself into sth.What should i do,will it disappear?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Smoking weed can cause you to have all the side effects that you have described. I do believe that you might need to concentrate on getting yourself treatment at a rehabilitation center. I hope this works since you are not able to manage yourself at home. Consulting a substance abuse counselor will give you ideas on how to be able to deal with these conditions.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor